Publicaciones

Libros / Books

1. González Rodríguez, R. La sucesión exacta Pic(C) —> Pic(D) —> K1A(F) —> B(C) —> B(D) en categorías cerradas. Aplicación a la teoría de invariantes relativos de haces de módulos. Álxebra 60. Departamento de Álgebra. Universidad de Santiago de Compostela (1995). D.L. C-1594-95. ISBN: 84-920864-0-8.

Artículos sometidos y prepublicaciones / Preprints

1. Alonso Álvarez, J.N., Fernández Vilaboa, J.M., González Rodríguez, R. y Soneira Calvo, C.: Adjoint actions and quantum commutativity (2015). link

2. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Integrals and crossed products over weak Hopf algebras (2013).   arXiv:1207.5363 (this paper is the preliminary version of 39)

3. Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo A. B.:  Iterated weak crossed products.  arXiv:1503.01585  (2016).

4. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Fundamental theorems of Doi-Hopf modules in a non-associative setting arXiv:1703.03229 (2017).

5. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Multiplication alteration by two-cocycles. The  nonassociative version arXiv:1703.01829 (2017).

6. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Crossed products of crossed modules of Hopf algebras (2017).

Artículos en prensa / Articles in press

1. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Cleft extensions for quasi-entwining structures  Mathematica Slovaca, (2017).

Artículos / Articles  ———— Reviews in Mathscinet

54. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Strong Hopf modules for weak Hopf quasigroups Colloquium Mathematicum-WARSAW 148, N. 2, 231-246 (2017) Link to the Online First Version (preliminary version arXiv:1505.04586).

53. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Some remarks about monoidal Hom-algebras Quaestiones Mathematicae 40, N. 2, 251-275 (2017).

52. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: The group of strong Galois objects associated to a cocommutative Hopf quasigroup Journal of the Korean Mathematical Society 54, N. 2, 517-543 (2017) (preliminary version  arXiv:1602.06108 )

51. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: H-Galois extensions with normal basis for weak Hopf algebras International Electronic Journal of Algebra 21,  23-38 (2017). link

50. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Weak Hopf quasigroups, Asian Journal of Mathematics 20N. 4, 665–694 (2016)  (preliminary version arXiv:1410.2180 )

49. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: A characterization of weak Hopf (co)quasigroups Mediterranean Journal of Mathematics 13, N. 5, 3747–3764 (2016) (preliminary version  arXiv:1506.07664).

48. Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo A. B.:  Equivalences for weak crossed products.  Communications in Algebra  44, N. 10, 4519-4545 (2016) (preliminary version arXiv:1505.05532)

47. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Cleft extensions and Galois extensions for Hom-associative algebras International Journal of Mathematics 27, N. 3, 1650025 (19 páginas)  (2016).

46. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Cleft and Galois extensions associated to a weak Hopf quasigroup Journal of Pure and Applied Algebra 220, N. 3, 1002-1034, (2016) (preliminary version arXiv:1412.1622)

45. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Soneira Calvo, C.: Cleft comodules over  Hopf quasigroups, Communications in Contemporary Mathematics  17, N. 6, 1550007 (20 páginas) (2015).

44. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Soneira Calvo, C.: The monoidal category of Yetter-Drinfeld modules over a weak braided Hopf algebra  Algebra Colloquium 22, 871-902 (2015)  arXiv:1203.2474

43. Alonso Álvarez, J.N., Fernández Vilaboa, J.M., González Rodríguez, R. y Soneira Calvo, C.: Projections  and Yetter-Drinfeld modules over Hopf (co)quasigroups Journal of  Algebra 443, 153–199 (2015)

42. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y  González Rodríguez, R.: Co-extended weak entwining structures, Turkish  Journal of Mathematics 39,  174-199  (2015)  link.

41. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Cohomology of algebras over weak Hopf algebras, Homology, Homotopy  and Applications 16, N. 1, 341-369 (2014)  (preliminary version  arXiv:1206.3850).

40. Alonso Álvarez, J.N.,  González Rodríguez, R. y Soneira Calvo, C.: Yetter-Drinfeld modules over weak braided Hopf monoids and center categories, Acta Mathematica Sinica. English Series 30, N. 4, 567-590 (2014).

39. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R.: Crossed products over weak Hopf algebras related to cleft extensions  and cohomology,  Chinese Annals of Mathematics, Ser. B 35, N. 2, 161-190 (2014).

38. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Soneira Calvo, C.: Lax entwining structures, groupoid algebras and cleft extensions,  Bulletin of the Brazilian Mathematical Society 45, N.1, 133-178 (2014).

37. Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo, A. B.: Partial and unified crossed products are weak crossed products. Contemporary Mathematics. American Mathematical Society (Hopf Algebras and Tensor Categories) 585, 261-274 (2013)  arXiv:1110.6724

36. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Soneira Calvo, C.: Yetter-Drinfeld categories associated to a weak braided Hopf algebra Arabian Journal of Mathematics 2, N. 1, 1-18 (2013).

35. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.:   Strong connections and invertible weak entwining structures.  Acta Mathematica Sinica. English Series 28, N. 7, 1443-1460 (2012).

34.  Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo, A. B.: Weak crossed biproducts and weak projections. Science China Mathematics 55, N. 7, 1321-1352 (2012).   arXiv:0906.1693

33. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Soneira Calvo, C.: Projections of weak braided Hopf algebras. Science China Mathematics 54, N. 5, 877-906  (2011).

32.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M., y  González Rodríguez, R.: The Miyashita-Ulbrich action for weak Hopf algebras.  Communications in  Algebra 39, N. 5, 1826-1871  (2011).

31.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo A. B.: Crossed products in weak contexts.  Applied Categorical Structures  (special issue: Enriched and Higher Categories)  18, N. 3, 231-258 (2010).

30.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y López López M. P.:  A characterization of projective  weak Galois extensions. Israel Journal of Mathematics 174, 161-178  (2009).

29. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Weak braided bialgebras and weak entwining structures.  Bulletin of the Australian Mathematical Society 80, N. 2, 306-316  (2009).

28. Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo A. B.:  Preunits and weak crossed products.  Journal of Pure and Applied Algebra  213, N. 12, 2244-2261 (2009).

27.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y  González Rodríguez, R.:  Weak Yang-Baxter operators and quasitriangular weak Hopf algebras. The Arabian Journal for Science and Engineering 33, N. 2C (special issue: Interactions of Algebraic & Coalgebraic Structures  (Theory and Applications)), 27-40 (2008).

26. Alonso Álvarez, J.N., Fernández Vilaboa, J.M., González Rodríguez, R. y Rodríguez Raposo A. B.:  A Maschke type theorem for weak Hopf algebras. Acta Mathematica Sinica. English Series 24, N.12, 2065-2080 (2008).

25.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y  González Rodríguez, R.:  Weak braided Hopf algebras. Indiana University Mathematics Journal  57, N. 5, 2423-2458 (2008).

24. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.:  Weak Hopf algebras and weak Yang-Baxter operators. Journal of  Algebra 320, N. 6, 2101-2143  (2008).

23.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y  González Rodríguez, R.:  Yetter-Drinfeld modules and projections of weak Hopf algebras. Journal of  Algebra 315, N. 1, 396-418 (2007).

22.  Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y  González Rodríguez, R.: Quantum groupoids with projection. Centro Internacional de Matemática (CIM). Universidade de Coimbra  N. 28 (special issue: From Lie Algebras to Quantum Groups), 151-174 (2007).

21. Alonso Álvarez, J.N.,  Fernández Vilaboa, J.M., González Rodríguez, R.  y Rodríguez Raposo A. B.: Weak Galois and weak cocleft coextensions.   Algebra Colloquium  14,  N. 2, 229-244 (2007).

20. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y Rodríguez Raposo A. B.: Invertible weak entwining structures and weak C-cleft extensions. Applied Categorical Structures 14,  N. 5-6 (special issue: Categorical methods in Hopf algebras), 411-419 (2006).

19. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y  Rodríguez Raposo A. B.: Weak  C-cleft extensions and weak Galois extensions. Journal of  Algebra  299, No. 1, 276-293 (2006).

18. Alonso Álvarez, J.N., Fernández Vilaboa, J.M.,  González Rodríguez, R. y  Rodríguez Raposo A. B.:  Weak  C-cleft extensions, weak entwining structures and weak Hopf algebras .   Journal of  Algebra  284, No. 2, 679-704 (2005).

17. Alonso Álvarez, J.N.,  Fernández Vilaboa, J.M. y  González Rodríguez, R.:   A note on bosonization.   Algebra Colloquium  11, No. 4, 451-466 (2004).

16. Alonso Álvarez, J.N. y González Rodríguez, R.: Crossed products for weak Hopf algebras with coalgebra splitting.   Journal of  Algebra  281, No. 2, 731-752  (2004).

15. Alonso Álvarez, J.N.,  Fernández Vilaboa, J.M., González Rodríguez, R., López López, M.P. y Villanueva Novoa, E.:  P-twist and orientability in braided categories. Journal of Pure and Applied Algebra   188, No.1-3, 7-32 (2004).

14. Alonso Álvarez, J.N.,  González Rodríguez, R.,  Fernández Vilaboa, J.M., López López, M.P. y Villanueva Novoa, E.: Weak Hopf algebras with projection and weak smash bialgebra structures.  Journal of  Algebra  269, No.2, 701-725 (2003).

13. Alonso Álvarez, J.N., Fernádez Vilaboa, J.M. y González Rodríguez, R.: The Hopf algebra structure of a crossed product in a braided monoidal category.  Tsukuba Journal of  Mathematics  26, No.2, 299-311 (2002).

12. Fernández Vilaboa, J.M., González Rodríguez, R. y Villanueva Novoa, E.: The Brauer group of central separable monoids in a braided monoidal category.  Algebra Colloquium  9, No.4, 399-416 (2002).

11. Alonso Álvarez, J.N.,  Fernández Vilaboa, J.M., González Rodríguez, R. y Villanueva Novoa, E.: About the naturality of Beattie’s decomposition theorem with respect to a change of Hopf algebras. Cahiers de Topologie et Géometrie Différentielle Catégoriques  XLIII,  No. 1, 2-18 ( 2002).

10. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: On the (co)commutativity class of a Hopf algebra and crossed products in a braided category. Communications in  Algebra  29, No.12, 5857-5878 (2001).

9. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: Smash (co)products and skew pairings.  Publicacions  Matemàtiques  45, No.2, 467-475 (2001).

8. Alonso Álvarez, J.N., Fernández Vilaboa, J.M. y González Rodríguez, R.: The group of Hopf-Galois extensions with central invariants.  Communications in  Algebra  29, No.1, 343-373 (2001).

7. Alonso Álvarez, J.N. y  González Rodríguez, R.: Dislexia and duals of Hopf algebras in braided monoidal categories.  Communications in  Algebra  27, No.4, 1903-1909 (1999).

6. Fernández Vilaboa, J.M., Villanueva Novoa, E.  y  González Rodríguez, R.: The exact sequence Pic(C) –> Pic(C’) –> K1A(F) –> B( C) —> B(C’) for a monoidal functor between closed categories.  Communications in  Algebra  26, No.9, 2727-2743 (1998).

5. Alonso Álvarez, J.N., Fernández Vilaboa, J.M., López López, M.P., Villanueva Novoa, E. y  González Rodríguez, R.: A Picard-Brauer five term exact sequence for braided categories. Lecture Notes in Pure and Applied Mathematics (Blue Series) 197 (special issue: Rings, Hopf algebras and Brauer groups), 11-41 (1998).

4. González Rodríguez, R. y Villanueva Novoa, E.: Extension, restriction and Picard-Brauer exact sequences for torsion theories.  Communications in  Algebra  26, No.1, 309-320 (1998).

3. Fernández Vilaboa, J.M., Villanueva Novoa, E. y González Rodríguez, R.: Exact sequences for the Galois group.  Communications in  Algebra  24, No.11, 3413-3435 (1996).

2. Fernández Vilaboa, J.M.,  González Rodríguez, R. y Villanueva Novoa, E.: The Picard-Brauer five term exact sequence for a cocommutative finite Hopf algebra.  Journal of Algebra 186, No.2, 384-400 (1996).

1. González Rodríguez, R. y Villanueva Nóvoa, E.: G-compatible torsion theories. The sheaves Pic(s) and B(s).  Communications in  Algebra   24, No.2, 573-604 (1996)

Departamento de Matemática Aplicada II
Universidade de Vigo

E.E. Telecomunicación | Campus Marcosende | 36310 Vigo

Teléfono: +34 986 81 21 50 | Fax: +34 986 81 21 16 | correo electrónico: rgon(at)dma.uvigo.es

© 2014-2017 Ramón González Rodríguez.